# SDR USAA2014101600006

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 5,697 hours, 2,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10798
- Condition: Low Pressure
- Location: R4 Door
- Part time: 5,712 hours, 2,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE 4R PAX DOOR ASSIST BOTTLE PRESS LOW.  SERVICED PRESS AT 4R DOOR IAW AMM TASK 52-10-00-614-001-A.
